Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with pimples and its scars, dandruff, dark circles around eyes. Effective solution?

Hi doctor, Iam archana...iam suffering from pimples aqnd its scars for the past many years...iam 24 years old...working ass as a consultant in a big firm, these scars and pimples are always a reason for my lack of confidence...could youu please recommed some medicine for this?.also I have dandurff in my hair and got dark circles around my eyes
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hello archana.first treat the dandruff with a ketaconazole shampoo.try medical treatment like retinioc acid.epuduo cream or adaferrin cream if not subsided go for glycolic or saicylic acid far as scarring is concerned no medical treatment works.go for peels or dermabrasion or laser far as dark circles first try medical treatment by melaglow or depiglar or wunder eye cream .if not subsided go for chemical peels with glycolic acid or lactic acid peels
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor